# SDR ASAA2023070743926

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,335 hours, 12,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN NEAR L1 FELL OFF. GROUNDED - YES. RE INSTALLED EXIT SIGN COVER AS NEEDED.
